MathSciNet Relay Station
MathSciNet bibliographic data
MR1219717 46E10 (32C25 46A04)
Aytuna, Aydın Linear tame extension operators from closed subvarieties of ${\bf C}^d$. Proc. Amer. Math. Soc. 123 (1995), no. 3, 759–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement